The Calderon-Zygmund Operator and Its Relation to Asymptotic Estimates for Ordinary Differential Operators

Cover Page


We consider the problem of estimating of expressions of the kind Υ(λ)=supx∈[0,1]∣∣∫x0f(t)eiλtdt∣∣. In particular, for the case f∈Lp[0,1], p∈(1,2], we prove the estimate ∥Υ(λ)∥Lq(R)≤C∥f∥Lp for any q>p′, where 1/p+1/p′=1. The same estimate is proved for the space Lq(dμ), where dμ is an arbitrary Carleson measure in the upper half-plane C+. Also, we estimate more complex expressions of the kind Υ(λ) arising in study of asymptotics of the fundamental system of solutions for systems of the kind y′=By+A(x)y+C(x,λ)y with dimension n as |λ|→∞ in suitable sectors of the complex plane.

About the authors

A M Savchuk

Lomonosov Moscow State University

1 Leninskiye Gory, 119992 Moscow, Russia


  1. Гарнетт Дж. Ограниченные аналитические функции. - М.: Мир, 1984.
  2. Мирзоев К. А., Шкаликов А. А. Дифференциальные операторы четного порядка с коэффициентами - распределениями// Мат. заметки. - 2016. - 99, № 5. - С. 788-793.
  3. Савчук А. М., Шкаликов А. А. Операторы Штурма-Лиувилля с потенциалами-распределениями// Тр. Моск. мат. об-ва. - 2003. - 64. - С. 159-219.
  4. Стейн И. М. Сингулярные интегралы и дифференциальные свойства функций. - М.: Мир, 1973.
  5. Трибель Х. Теория интерполяции, функциональные пространства, дифференциальные операторы. - М.: Мир, 1980.
  6. Шкаликов А. А. Возмущения самосопряженных и нормальных операторов с дискретным спектром// Усп. мат. наук. - 2016. - 71, № 5 (431). - С. 113-174.
  7. Birkhoff G. D. On the asymptotic character of the solutions of certain linear diferential equations containing a parameter// Trans. Am. Math. Soc. - 1908. - 9. - С. 21-231.
  8. Grafakos L. Classical Fourier analysis. - Springer Science+Business Media, LLC, 2008.
  9. Grafakos L. Modern Fourier analysis. - Springer Science+Business Media, LLC, 2009.
  10. Meyer Y., Coifman R. Wavelets Calderon-Zygmund and multilinear operators. - Cambridge Univ. Press, 1997.
  11. Rykhlov V. S. Asymptotical formulas for solutions of linear differential systems of the first order// Result. Math. - 1999. - 36. - С. 342-353.
  12. Savchuk A. M., Shkalikov A. A. The Dirac operator with complex-valued summable potential// Math. Notes. - 2014. - 96, № 5. - С. 3-36.
  13. Savchuk A. M., Shkalikov A. A. Asymptotic formulas for fundamental system of solutions of high order ordinary differential equations with coefficients-distributions// arXiv:1704.02736, 04/2017.
  14. Tamarkin J. D. On some general problems of the theory of ordinary linear differential operators and on expansion of arbitrary functions into series. - Petrograd, 1917.



Abstract - 77

PDF (Russian) - 42





  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies